On the Pythagoras numbers of real analytic rings



Downloads per month over past year

Fernando Galván, José Francisco (2001) On the Pythagoras numbers of real analytic rings. Journal of Algebra, 243 (1). pp. 321-338. ISSN 0021-8693

[thumbnail of 19.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.sciencedirect.com/science/article/pii/S0021869301988696


We show that the Pythagoras number of a real analytic ring of dimension 2 is finite, bounded by a function of the multiplicity and the codimension.

Item Type:Article
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:15239
Deposited On:17 May 2012 08:21
Last Modified:06 Sep 2018 14:39

Origin of downloads

Repository Staff Only: item control page